# SDR USAA951331

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947
- Part time: 43,785 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'CX-2' CHECK VISUAL INSPECTION, FOUND 2 INCH CORRODED STRINGER CAUSED BY LAVATORY SPILL, STRINGER 27L AT BS 947.  REMOVED CORRODED STRINGER SECTION AND SPLICED IN NEW SECTION.  REPAIRED PER SRM 53-10-3 FIG 1.  (M)
